Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

The Symptoms Of Stomach Pain And Hot Flashes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Hot Flashes

I also have hot flashes. I am male 45 years old. Honestly the answers i have read on the forum seem a bit flippant. I take Truvada and Viramune. I sometimes break out in a real sweat and get clammy during the day and night. My thyroid has been...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hey Hot Flash Guy,Flippant??? You find the answers in the forum flippant??? Have you read some of the questions??? They are positively bonkers. Consequently a flippant response would be considered both polite and appropriate for these loopy... Read more »

Stomach Problems

I have been on meds for a little over a year, I on truvada, sustiva,and I am doing really well for... Read more »

Dr. Bob Greeetings from the windy city.

hiya Dr. Bob i am hoping you would read and answer a few questions i have please take the time to... Read more »
Articles
The Well Project

Gynecological Problems

...from the vagina to other organs in the body, where they can cause serious damage. The most common symptoms of PID are lower abdominal pain, irregular menstrual cycles, non-menstrual bleeding, vaginal discharge, and painful or frequent urinating.... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...more bowel movements each day. If your diarrhea lasts for more than a few days, contains blood, or if you have a high fever or stomach pain you should contact your health care provider. Your health care provider should: Test your stool to see... Read more »
AIDS InfoNet

Taking Current Antiretroviral Drugs

...ritonavir 100 mg) once a day or 2 (200 mg, once a day) Take with food. High levels of bilirubin. Nausea, headache, rash, stomach pain, vomiting, diarrhea, tingling in hands or feet, and depression. Changes in heart rhythm. Darunavir... Read more »
AIDSinfo

An Overview of Videx (Didanosine, ddI)

...serious unwanted effects. Serious side effects of this medicine include inflammation of the pancreas, with symptoms of severe stomach pain, nausea, or vomiting; enlarged liver or lactic acidosis, with symptoms of feeling tired or weak, stomach... Read more »
Connect With Others

i know im infected i don't believe my tests.

Posted by roma2010, 4 Replies
...have to have fever and all of those.....the one major symptoms that nobody here has mentioned is this, when i started having stomach problems i also had some problems with my skin i had a couple of places in both hands were my skin would raise up... Read more »

Hot flashes

Posted by Anonymous, 1 Reply
...Has anybody experienced hot flashes after possible exposer. Is 3 months an accurate testing time. Read more »

Just married, could this be HIV?

Posted by peezy, 3 Replies
...appetite, and got a fever that night(100.6 was the highest I took before I quit taking my temperature), had generalized lower abdominal pain, and got a severe headache. That night I got a severe night sweat. The next day I did not have an... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »